# SDR 2006UALA00327

- Difficulty date: February 21, 2006
- Submitted: February 28, 2006
- Operation: Air carrier
- Aircraft: N465UA
- Make and model: Airbus A320-232
- Aircraft serial: 1341
- Aircraft time: 17,912 hours, 7,316 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: No Test
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CIDS MESSAGE:  EPSU BATTERY AFT L WILL NOT CLEAR.  REPLACED BATTERY PERFORMED SYSTEM TEST, TEST PASSED.
